MURAL - Maynooth University Research Archive Library



    Is the maximal function of a Lipschitz function continous?


    Buckley, Stephen M. (1999) Is the maximal function of a Lipschitz function continous? Annales Academiæ Scientiarum Fennicæ Mathematica, 24. pp. 519-528. ISSN 1798-2383

    [img] Download (136kB)
    Official URL: http://www.acadsci.fi/mathematica/Vol24/buckley.ht...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We examine the action of the maximal operator on Lipschitz and Hölder functions in the context of homogeneous spaces. Boundedness results are proven for spaces satisfying an annular decay property and counterexamples are given for some other spaces. The annular decay property is defined and investigated.

    Item Type: Article
    Keywords: Lipschitz function; Hölder function; Homogeneous spaces; Annular decay property.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1613
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 21 Oct 2009 12:22
    Journal or Publication Title: Annales Academiæ Scientiarum Fennicæ Mathematica
    Publisher: Suomalainen Tiedeakatemia
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year